MathSciNet Relay Station
MathSciNet bibliographic data
MR1953737 81S25 (47N50 60H40 82B10)
Pechen, A. N.; Volovich, I. V. Quantum multipole noise and generalized quantum stochastic equations. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 5 (2002), no. 4, 441–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement